RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2010, том 269, страницы 254–264 (Mi tm2902)  

Greedy approximation of characteristic functions

V. N. Temlyakov

University of South Carolina, Columbia, SC, USA

Аннотация: We discuss the problem of sparse representation of domains in $\mathbb R^d$. We demonstrate how the recently developed general theory of greedy approximation in Banach spaces can be used in this problem. The use of greedy approximation has two important advantages: (1) it works for an arbitrary dictionary of sets used for sparse representation and (2) the method of approximation does not depend on smoothness properties of the domains and automatically provides a near optimal rate of approximation for domains with different smoothness properties. We also give some lower estimates of the approximation error and discuss a specific greedy algorithm for approximation of convex domains in $\mathbb R^2$.

Полный текст: PDF файл (201 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2010, 269, 247–258

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.518.8
Поступило в ноябре 2009 г.
Язык публикации: английский

Образец цитирования: V. N. Temlyakov, “Greedy approximation of characteristic functions”, Теория функций и дифференциальные уравнения, Сборник статей. К 105-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 269, МАИК «Наука/Интерпериодика», М., 2010, 254–264; Proc. Steklov Inst. Math., 269 (2010), 247–258

Цитирование в формате AMSBIB
\RBibitem{Tem10}
\by V.~N.~Temlyakov
\paper Greedy approximation of characteristic functions
\inbook Теория функций и дифференциальные уравнения
\bookinfo Сборник статей. К 105-летию со дня рождения академика Сергея Михайловича Никольского
\serial Тр. МИАН
\yr 2010
\vol 269
\pages 254--264
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm2902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2729989}
\zmath{https://zbmath.org/?q=an:1207.41014}
\elib{http://elibrary.ru/item.asp?id=15109767}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 269
\pages 247--258
\crossref{https://doi.org/10.1134/S0081543810020215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281705900021}
\elib{http://elibrary.ru/item.asp?id=27147520}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956632532}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm2902
  • http://mi.mathnet.ru/rus/tm/v269/p254

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:248
    Полный текст:6
    Литература:40

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019